Propagation of analyticity of solutions of partial differential equations with constant coefficients

Karl Gustav Andersson

TBD mathscidoc:1701.332331

Arkiv for Matematik, 8, (3), 277-302, 1971.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:45 uploaded by arkivadmin ] [ 118 downloads ] [ 0 comments ]
@inproceedings{karl1971propagation,
  title={Propagation of analyticity of solutions of partial differential equations with constant coefficients},
  author={Karl Gustav Andersson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445641179140},
  booktitle={Arkiv for Matematik},
  volume={8},
  number={3},
  pages={277-302},
  year={1971},
}
Karl Gustav Andersson. Propagation of analyticity of solutions of partial differential equations with constant coefficients. 1971. Vol. 8. In Arkiv for Matematik. pp.277-302. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203445641179140.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved